# SDR UALA2011062003031

- Difficulty date: June 19, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 39,615 hours, 8,702 cycles
- Engine: Pwa PW4077
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Condition: Failed
- Location: Pitot Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEAT PITOT C LOSS OF CENTER PITOT HEAT.  STATUS  MSG01- LATCHED INITIAL CLIMB MODE DEPENDENT; PITOT PROBE (C) HEATER POWER IS NOT AVAILABLE.  DB- AIR DATA MODULE (CENTER PITOT) MSG-3036122 LATCHD IC MODE.  REPLACED K30136 PERFORMED PITOT HTC MAT TEST PASSED, CHECKS OKAY.
